# SDR UIEA2022111701190

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 92,847 hours, 26,143 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Eng Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, G, J
- Precautionary procedure: E

## Discrepancy

2 HRS INTO FLIGHT RECEIVED "RT ENG FIRE" EICAS MESSAGE. RAN ALL ASSOCIATED CHECKLISTS AND SHUT RT ENG DOWN.  REMOVED AND REPLACED RH ENG ASSY PER AMM 71-00-02 & W/C A-71-989-04. PRE-COOLER REPLACED AS PRECAUTION. RH & LH CORE COWLS & THRUST REVERSERS REPLACED.
